# SDR DALA2022031501706

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AD, AA: SCRATCHES ON FITTING AND SKIN ALL AROUND OF HOLE #5 OF RH DRAG FITTING (IN REF AMDS) CORRECTIVE ACTION: SUMMARY OF NRC 00367:HOLES WERE REPAIRED PER ER/A 592314-14AD REV. A. SECTION V: PERMANENT REPAIR, PRI 592314-14 REV. 1 AND ETI-57-22-017 REV 1.AND NRC 00205 UNDER THE LOG PAGE NUMBER: 2153401. (2153586)
